The Mathematical Institute, University of Oxford, Eprints Archive

Items where Research Group is "Centre for Mathematical Biology" and Year is 1990

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 3.

Article

Burke, M. A. and Maini, P. K. and Murray, J. D. (1990) On the kinetics of suicide substrates. Biophysical Chemistry, 37 (1-3). pp. 81-90.

Maini, P. K. (1990) Superposition of modes in a caricature of a model for morphogenesis. Journal of Mathematical Biology, 28 (3). pp. 307-315.

Book Section

Myerscough, M. R. and Maini, P. K. and Murray, J. D. and Winters, K. H. (1990) Two dimensional pattern formation in a chemotactic system. In: Dynamics of Complex Interconnected Biological Systems. n/a, n/a (n/a). Birkhauser, Boston, USA, pp. 65-83. ISBN n/a

This list was generated on Wed Oct 1 23:12:43 2014 BST.